# SDR COMA0160718

- Difficulty date: September 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 16,955 hours, 16,358 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Part serial: MAL0358
- Condition: Faulty
- Location: Left Wing
- Part time: 16,955 hours, 16,353 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5395. DURING TAXI OUT WHILE PERFORMING FLIGHT CONTROL CHECK RECEIVED A FLIGHT SPOILER FAULT STATUS MESSAGE, AIRCRAFT RETURNED TO THE GATE.REPLACED THE LEFT OUTBOARD POWER CONTROL UNIT.
